# SDR AALA2018072089015

- Difficulty date: July 17, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 24,280 hours, 12,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR FLASHLIGHT INDICATOR NOT BLINKING.  REPLACED FLASHLIGHT. OPS CHECKED NORMAL.
